# SDR C2XA08IA038

- Difficulty date: January 23, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 20,036 hours, 19,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE FORWARD OVERWING CEILING EXIT LOCATOR SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 6 EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
